MAUDE Adverse Event Report: LIFE SPINE PROLIFT; INSTALLER

LIFE SPINE PROLIFT; INSTALLER
Catalog Number L151-596
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the limited description of the reported event and that engineering has not received the reported instrument, at this time it is not possible to determine the root cause of the reported event or to confirm that the device failed to meet specifications.
 
Event or Problem Description
It was stated that, "when disengaging from the cage the inserter broke." follow up with complainant returned following response: "the inserter broke while inside the patient's body.The surgeon and team performed multiple checks with additional imaging and did not identify the broken piece intraoperatively.".

Brand Name
PROLIFT
Common Device Name
INSTALLER
Manufacturer (Section D)
LIFE SPINE
13951 s quality drive
huntley IL 60142
Manufacturer Contact
bridget kinard
13951 quality drive
huntley, IL 60142
8478846117
MDR Report Key23982569
Report Number3004499989-2026-00002
Device Sequence Number19971911
Product Code MAX
UDI-Device Identifier00190837117610
UDI-Public(01)00190837117610
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K173182
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberL151-596
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2025
Initial Report FDA Received Date01/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age71 YR
Patient SexFemale